Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

danaf

Member
  • Content Count

    8
  • Joined

  • Last visited

Community Reputation

0 Neutral

About danaf

  • Rank
    New Member
  1. Hey all! A little while ago I posted that I quit The Regimen because I had some really adverse effects from the BP. If you want to know what was happening, look for my post "I quit." Well, I've restarted The Regimen, and I'm having fantastic results! Because of my extremely sensitive skin, I use a pea size amount of BP only at night. I guess I was using WAY to much BP for my skin before. Even with this small amount, I am seeing results!! I have had fewer pimples (even during PMS) and it heals m
  2. Good News!! My skin is healing!! All my wacky bumps are going away. They actually seemed to be areas of severe irritation that eventually dried out and turned into patches of dry skin. I'm healing. Phew. I thought I had done some serious damage. Apparently I'm more sensitive to BP than originally thought. SO my suggestion to everyone who knows they are sensitive... START WITH A VERY VERY SMALL AMOUNT!! My acne is coming back, but that's because I've been without treatment since I quit using th
  3. The bumps started about day 3. The burning and redness started from day 1. The severe burning happened closest to my most sensitive parts, near my hairline, on my cheeks, and on the bridge of my nose. I actually looked closer today, and it looks like on my nose there was some peeling away of my top layer of skin to expose raw skin. Gross. Almost like I spilled a chemical on my face. Too much BP or allergic reaction? I'm still debating.
  4. Thank you all for your support. Don't worry JillyKins, I don't think you are saying I don't know what I am doing, but maybe I don't. Hahahha. I am going to let my face heal, but then I'm going to do some experimenting. First, I am going to a dermatologist. I haven't had much luck with them, but we'll see what happens. Then, depending on what they say/prescribe I am going to spot check to see if it's an allergic reaction. If I can start again, I will. I will have to start with a microscopic dose,
  5. Ok all, Tonight I quit the Regimen after a measly 5 days. Whatever was happening to my skin was NOT natural nor was it on the what to expect page. For the past two days, after applying BP and moisturizer my face turned as red as a party cup and felt like napalm was being poured all over it. I also had skin that had a million bumps on it. It looked like atopic dermatitis (which can be caused by an allergic reaction and/or severe dry skin). It was so painful that I had to rinse everything off wit
  6. Thanks for the encouragement! I woke up today with less redness in some areas. Still itchy in most. The weird thing is that I have all these super tiny bumps all over my face. I assume it's the dry skin. What I really want to do is exfoliate to get rid of them, but that's not in the Regimen and I don't want to attack my face with more products until I'm used to this. Maybe I'll try the jojoba oil trick posted for flaky redness. Thanks again!
  7. So I started the Regimen on Saturday night (it's been 4 days). At first my skin started to clear up, but now it's freaking out. I think my skin is worse, but not because of acne. My skin is worse because I look like I have a crazy sunburn and horrible skin texture. My face is super dry and it has irritation bumps all over. I feel like I have scales. No matter how much I moisturize, my skin is still very itchy and red! I'm discouraged. Everyone says this is normal, but I've looked all over throug
×